Archived

This topic is now archived and is closed to further replies.

cystgoaway

Not Sure What To Do Now..... Accutane?

2 posts in this topic

Hi,

Not sure what to do now been battling acne for a few years now, (I'm an 18 year old male) and it is really effecting my confidence and making life difficult. I would say that the current state of my acne now is moderate to serve still get cysts and noduals but has calmed done a bit from its worst state earlier on in the year. I also have widespread acne on the chest and back. Both my body and chest acne seem to go through major breakout phases every few weeks.

I have less active zitz although still get new ones pretty much each day, but I have lots of red and purplish marks.

I have tried lots of things from the acne org regimen to topical retinoids (they made it far worse I know it gets worse before it gets better but it broke me out for 6 weeks so I stopped) I used to put BP over whole face stopped that a few months ago and only use it as a spot treatment mainly on cysts as putting it on constantly was making me break out. My current main cleanser is gamophen soap ( which is quite harsh but ha worked better than cetaphil and acne org cleanser) My GP also gave me a solution that include sulphur and sylicytic acid which i apply to the skin twice a day for 15mins and then rinse off this has helped a bit although I still get cysts, but has made my skin dry and flakey ( I am terrified of using a moisturiser although i know that I should) I have been on doxy and erythromycin, the erythromycin for about 5 months helped a little. Anyway it is not really getting me clear at all I want to be clear because it is really effecting me.

I finally got into see a derm in 2 weeks time.... I know like all the GPs that they will say accutane. The big issue for me here is contacts, I use orthkryotlogy lenses during the nigh (they reshape the eye temporally for short sighted people) t. I love these I dont want to not be able to wear them because of tane, this is what is putting me off starting a course of it. I heard that lens wear is possible with eye drops but not at night... Would a small dose accutane still clear me up but not give me major dry eyes????

Share this post


Link to post
Share on other sites

it depends but most likely ur eyes will get dry

my eyes got so dry they hurt and i always used eye drops..

but if ur on a lower dose it may not be as bad.

can u not just wear glasses during accutane because i think u should go for it, it could really help you!

Share this post


Link to post
Share on other sites